# SDR DALA2021031001368

- Difficulty date: March 8, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N825NW
- Make and model: Airbus A330-302
- Aircraft serial: 1679
- Aircraft time: 23,101 hours, 2,905 cycles
- Engine: Ge CF680E1A4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3325 FOUL DIRTY SOCK ODOR PRESENT. CORRECTIVE ACTION: BOROSCOPED BOTH ENGINES FORWARD HPC BLADES AND VANES. SOME WETTING FOUND IN #1 ENGINE. REPLACED #1 ENG. REMOVED AND REPLACED LT FCV. LT AND RT FCV LEAK AND OPS CHECK OK. (7687066)
